# SDR HNAA2012062900838

- Difficulty date: June 29, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 42,602 hours, 49,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROW 4.  REMOVED LENS, REMOVED AND REPLACED BULB.  REINSTALLED LENS, OPS CHECKED GOOD.
